What are the side-effects of Propecia?

As any other medication, Propecia has its side-effects as well. However, these are not very serious and they do not occur in a significant number of patients. Anyway, it is good to know just what might be caused by its use in order to be able to react in a proper way and stop further development of the unwanted consequences. Most of these do not require special treatment, but there are some that do.

There have not been any side-effects reported for Propecia. However, let us have a look at how it might affect different systems of your body.

When it comes to genitourinary system, there are some negative effects that might make you slightly worried about using this medicine. These are impotence, abnormal ejaculation or decreased volume of ejaculation, erectile dysfunction and testicular pain. However, these were found in only 1.2% of patients.

As for the nervous system, these negative effects are not severe and include somewhat decreased libido, dizziness and drowsiness, and in a small number of patients as well.

Regarding your cardiovascular system, only a slight drop of blood pressure has been reported and in case you experience this, you should inform your doctor.

As for the effects Propecia can have on your skin, only few cases have been reported. These included itching and rash on arms and legs.

Other not so severe side-effects may include an overall feeling of weakness, dizziness, headache or abdominal pain. Cases of nausea and gastritis have also been reported. There have also been rare cases of swelling of the lips and face. Nose irritation and short breath have also appeared as side-effects, but only in several cases.

Some of the slightly severe negative effects may include breast enlargement, nipple discharge and depression.

In case you experience any of these, you should inform you doctor about it and consult further treatment. It may happen that your reactions stem from some other causes or that you took some other medications that in combination with Propecia may lead to similar side-effects. Maybe you will even have to stop using Propecia for a certain amount of time, for the reaction that you had may be only temporary due to an altered state of your health or some similar reason. Anyway, your doctor will help you with further treatment and use of Propecia.

To sum up, all of these negative effects must have upset you. However, you should not be afraid to use Propecia and not think about these, for in that case you may psychologically induce reactions that have no physical and chemical bases for development. After all, Propecia is clinically tested and approved by FDA, which means that it is safe and effective for you to use it. Benefits of Propecia far outnumber its side-effects and there is no need for you to doubt the safety of it. If you still haven’t started taking your dosage, consult your doctor and start improving your hair loss issue right away.